سیویلیکا را در شبکه های اجتماعی دنبال نمایید.

Full fuzzy linear systems of the form Ax+b=Cx+d

Publish Year: 1386
Type: Conference paper
Language: English
View: 1,870

This Paper With 6 Page And PDF Format Ready To Download

Export:

Link to this Paper:

Document National Code:

FJCFIS01_020

Index date: 3 June 2008

Full fuzzy linear systems of the form Ax+b=Cx+d abstract

This paper mainly intends to discuss the solution of the full fuzzy linear systems (FFLS) Ax+b=Cx+d, where A and C are fuzzy matrices, b and d are fuzzy vectors. Ming Ma et al. introduced a new fuzzy arithmetic based on parametric form of fuzzy numbers, which we apply it for our purpose.

Full fuzzy linear systems of the form Ax+b=Cx+d Keywords:

Full fuzzy linear systems of the form Ax+b=Cx+d authors

M. Mosleh

Department of Mathematics, Islamic Azad University, Firuozkooh Branch, Firuozkooh, Iran

S. Abbasbandy

Department of Mathematics, Faculty of Science, Imam Khomeini International University, Ghazvin, ۳۴۱۴۹-۱۶۸۱۸, Iran

M. Otadi

Department of Mathematics, Islamic Azad University, Firuozkooh Branch, Firuozkooh, Iran

مراجع و منابع این Paper:

لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :
S. Abbasbandy, A. Jafarian and R. Ezzati, Conjugate gradient method ...
S. Abbasbandy, R. Ezzati and A. Jafarian, LU dec omposition ...
S. Abbasbandy, J.J. Nieto and M. Alavi, Tuning of reachable ...
Chaos, Solitons & Fractals 26 (2005) 1337- 1341. ...
S. Abbasbandy, M. Otadi and M. Mosleh, Minimal solution of ...
M. Caldas and S. Jafari, $theta$- Compact fuzzy topological spaces, ...
M. Dehghan, B. Hashemi, M. Ghatee, Solution of the fully ...
D. Dubois and H. Prade, Operations On fuzzy numbers, J. ...
G. Feng and G. Chen, Adaptive control of discrete-time chaotic ...
M. Friedman, Ma Ming and A. Kandel, ...
Fuzzy linear systens, Fuzzy Sets and Systems 96 (1998) 201-209. ...
M. Friedman, Ma Ming and A. Kandel, Duality in fuzzy ...
W. Jiang and Q. Guo-Dong and D. Bin, H, , ...
Ma Ming, M. Friedman and A. Kandel, A new fuzzy ...
S. Muzzioli and H. Reynaerts, Fuzzy linear systens of the ...
J.H. Park, Intuitionistic fuzzy metric spaces, Chaos Solitons & Fractals ...
X. Wang, Z. Zhong and M. Ha, Iteration algorithms for ...
equations, Fuzzy Sets and Systems 119 (2001) 121-128. ...
L.A. Zadeh, The concept of a linguistic variable and its ...
نمایش کامل مراجع